# SDR XXUA200612036

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N401JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26332
- Aircraft time: 27,959 hours, 12,565 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Stuck
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CAPTS PRIMARY AIRSPEED INDICATOR STUCK WITH NO MOVEMENT.  CAPTAIN INITIATED ABORT AT 80-90 KTS, CONSULTED BRAKE ENERGY COOLING CHARTS AND ACCOMPLISHED APPROPRIATE COOLING.  PEAK SPEED 110 KTS, OAT -2 C.  ACCOMPLISHED HIGH ENERGY STOP INSPECTION PER AMM 05-51-14, NO DEFECTS NOTED.  TRANSFERRED ITEM TO DEFERRAL DMI 1550 IAW MEL 34-13-1-05, CAT "C", ITEM EXPIRES 18 DEC 06. ITEM OPEN FOR CORRECTIVE ACTION.
